# SDR DALA1219209003

- Difficulty date: March 27, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N903DE
- Make and model: Doug MD-88
- Aircraft serial: 53380
- Aircraft time: 52,947 hours, 38,768 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE ERA 485928-14 REV ORIG CODE 55-11...ACTL 2153..MD88 STABILIZERS/HORIZONTAL - L/R OUTER CONSTANT SECTION UPPER   CENTER PLATES/BARREL NUT HOLES/CORROSION REPAIR.  C/W ERA 485928-14 REV A ON NON-ROUTINE NUMBER 1.  REMOVED LT AND RT OUTBOARD LEADING EDGES AND STAB TIPS PER MD88 ERA_485928-14 STEP 1.  REPAIRED PER ERA 485928-14 REV A.
